MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archdermatol.2007.48

Медицинская библиотека · Archives of dermatology · 2008

Toxic epidermal necrolysis due to zonisamide associated with reactivation of human herpesvirus 6.

Teraki Yuichi, Murota Haruhiko, Izaki Seiichi

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Recently, human herpesvirus 6 (HHV-6) reactivation has been frequently observed in patients with drug-induced hypersensitivity syndrome or drug rash with eosinophilia and systemic symptoms but not in patients with other types of drug eruptions, eg, Stevens-Johnson syndrome and toxic epidermal necrolysis (TEN). This finding suggests that there is a close relationship between HHV-6 reactivation and drug-induced hypersensitivity syndrome.

OBSERVATIONS: A 71-year-old man who was not immunocompromised developed TEN because of zonisamide therapy. After the onset of the rash, significant increases in HHV-6 IgG titers and HHV-6 DNA levels were observed in the patient's whole blood samples, indicating that an HHV-6 reactivation had occurred. Furthermore, the patient's clinical manifestations of TEN appeared to recur concurrently with HHV-6 reactivation. Conclusion Our case suggests that HHV-6 reactivation may also occur in several types of drug eruptions, including Stevens-Johnson syndrome and TEN.

Для цитирования: Teraki Yuichi, Murota Haruhiko, Izaki Seiichi. Toxic epidermal necrolysis due to zonisamide associated with reactivation of human herpesvirus 6.. Archives of dermatology. 2008. DOI: 10.1001/archdermatol.2007.48.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.